EconPapers    
Economics at your fingertips  
 

Boundary-Value Problems for Weakly Nonlinear Delay Differential Systems

A. Boichuk, J. Diblík, D. Khusainov and M. Růžičková

Abstract and Applied Analysis, 2011, vol. 2011, 1-19

Abstract:

Conditions are derived of the existence of solutions of nonlinear boundary-value problems for systems of ð ‘› ordinary differential equations with constant coefficients and single delay (in the linear part) and with a finite number of measurable delays of argument in nonlinearity: ̇ 𠑧 ( ð ‘¡ ) = ð ´ ð ‘§ ( ð ‘¡ − ð œ ) + ð ‘” ( ð ‘¡ ) + 𠜀 ð ‘ ( 𠑧 ( â„Ž ð ‘– ( ð ‘¡ ) , ð ‘¡ , 𠜀 ) , ð ‘¡ ∈ [ ð ‘Ž , ð ‘ ] , assuming that these solutions satisfy the initial and boundary conditions 𠑧 ( ð ‘ ) ∶ = 𠜓 ( ð ‘ ) i f ð ‘ âˆ‰ [ ð ‘Ž , ð ‘ ] , â„“ 𠑧 ( â‹… ) = ð ›¼ ∈ â„ ð ‘š . The use of a delayed matrix exponential and a method of pseudoinverse by Moore-Penrose matrices led to an explicit and analytical form of sufficient conditions for the existence of solutions in a given space and, moreover, to the construction of an iterative process for finding the solutions of such problems in a general case when the number of boundary conditions (defined by a linear vector functional â„“ ) does not coincide with the number of unknowns in the differential system with a single delay.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/631412.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/631412.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:631412

DOI: 10.1155/2011/631412

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:631412